# SDR USAA2012092600005

- Difficulty date: September 12, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 22,542 hours, 9,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53112191202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - LEVEL 2 GALVANIC CORROSION ON L1 DOORWAY LOWER FORWARD LEFT SILL BETWEEN FR16 TO FR20, S23L.  REPLACED L1 DOORWAY LOWER FORWARD LEFT SILL BETWEEN FR16 TO FR20, S23L IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53110339.
